# SDR AALA20030890

- Difficulty date: August 22, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY SLIDE LEFT AFT OF WING AT STATION 1388 INOPERATIVE.  FOUND PIN CONNECTOR D5526 PUSHED BACK.  REPOSITIONED PIN BACK INTO CONNECTOR AND LOCKED EMERGENCY SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
